Vol. 290, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Noncontractible Hamiltonian loops in the kernel of Seidel's representation
257–272

Sílvia Anjos and Rémi Leclercq

Differential Harnack estimates for Fisher's equation
273–300

Xiaodong Cao, Bowei Liu, Ian Pendleton and Abigail Ward

A direct method of moving planes for the system of the fractional Laplacian
301–320

Chunxia Cheng, Zhongxue Lü and Yingshu Lü

A vector-valued Banach–Stone theorem with distortion $\sqrt{2}$
321–332

Elói Medina Galego and André Luis Porto da Silva

Distinguished theta representations for certain covering groups
333–379

Fan Gao

Liouville theorems for $f$-harmonic maps into Hadamard spaces
381–402

Bobo Hua, Shiping Liu and Chao Xia

The ambient obstruction tensor and conformal holonomy
403–436

Thomas Leistner and Andree Lischewski

On the classification of pointed fusion categories up to weak Morita equivalence
437–466

Bernardo Uribe

Length-preserving evolution of immersed closed curves and the isoperimetric inequality
467–479

Xiao-Liu Wang, Hui-Ling Li and Xiao-Li Chao

Calabi–Yau property under monoidal Morita–Takeuchi equivalence
481–510

Xingting Wang, Xiaolan Yu and Yinhuo Zhang